Show simple item record

dc.contributor.authorIl'yasov, Yavdat ( Orcid Icon 0000-0002-6310-9164 )
dc.contributor.authorRunst, Thomas ( )
dc.date.accessioned2020-11-23T22:02:18Z
dc.date.available2020-11-23T22:02:18Z
dc.date.issued2003-05-19
dc.identifier.citationIl'yasov, Y., & Runst, T. (2003). Positive solutions for indefinite inhomogeneous Neumann elliptic problems. Electronic Journal of Differential Equations, 2003(57), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12997
dc.description.abstractWe consider a class of inhomogeneous Neumann boundary-value problems on a compact Riemannian manifold with boundary where indefinite and critical nonlinearities are included. We introduce a new and, in some sense, more general variational approach to these problems. Using this idea we prove new results on the existence and multiplicity of positive solutions.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectNonlinear boundary conditionsen_US
dc.subjectIndefinite and critical nonlinearitiesen_US
dc.titlePositive solutions for indefinite inhomogeneous Neumann elliptic problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record